# SDR ZZDA2011802

- Difficulty date: September 25, 2011
- Submitted: September 27, 2011
- Operation: Air carrier
- Aircraft: N944AT
- Make and model: Boeing 717-200
- Aircraft serial: 55007
- System (JASC): 5280 · Landing Gear Doors
- Part: Structure
- Condition: Cracked
- Location: Lt Mlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OUTBOARD FWD EDGE LT MLG DOOR, CRACKED.  ACCOMPLISHED LT MLG DOOR DOUBLER REPAIR PER B717 TRA 17-52-TR00139 FIG 2.
